# SDR DALA2023081606682

- Difficulty date: August 15, 2023
- Submitted: August 16, 2023
- Operation: Air carrier
- Aircraft: N317NB
- Make and model: Airbus A319-114
- Aircraft serial: 1324
- Aircraft time: 61,913 hours, 32,186 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3117 CORROSION ON SPIGOT BALL JOINT RH PYLON. CORRECTIVE ACTION: REPLACED SPIGOT BALL JOINT ON RH PYLON AS PER A320 FAM AMM 54-51 -41-000-001-A AND A320 FAM AMM 54-51-41-400-001-A. (2919498)
